# SDR 2005FA0000009

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: General aviation
- Aircraft: N88FA
- Make and model: Beech B100
- Aircraft serial: BE74
- Aircraft time: 9,204 hours, 9,399 cycles
- Engine: Garrtt TPE3316252B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2307900001
- Part serial: 4753
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILED ROTATE DURING START SEQUENCE INITIATION.  MAINTENANCE DETERMINED BRUSHES BURNT, APPROXIMATELY 50 PERCENT LENGTH/LIFE REMAINING.  STARTER/GENERATOR WAS REPLACE, ALONG WITH DC VOLTAGE REGULATOR.  NR 1 INVERTER HAD FAILED COUPLE DAYS PRIOR, NO INDICATION ONE FAILURE CONTRIBUTED TO OTHER.
